# SDR USAA2011051391848

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 33,684 hours, 18,726 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S4 - LEVEL 2 INTERGRANULAR CORROSION ON SEAT TRACK BETWEEN FR12 TO FR24, Y1292.  REPLACED SEAT TRACK BETWEEN FR12 TO FR24, Y1292 IAW A319 SRM 53-00-15.
